Isoniazid Discussions

  1. link Mimigaspard
    Returning to school
    After student starts taking isoniazid; how soon can he/she return to school so that they are not considered contagious?
    Mimigaspard- over a year ago - in Isoniazid
  2. link Andrea27
    isoniazid effect
    Hi! The skin of a person who is taking Isoniazid will decolor, if she/he is exposed to the sun? Thanks!
    Andrea27- over a year ago - in Isoniazid
  3. link Anointed1463
    Isoniazid lower adominal pain, spinal cord, inflammation
    inflamation of lower spinal cord, and lower adominal pain.
    Anointed1463- over a year ago - in Isoniazid
  4. link Broz05
    Isoniazid
    My son became aggressive, hostile and generally anti-social.
    Broz05- over a year ago - in Isoniazid
  5. link Guest204
    Isoniazid medication
    I feel drowsy after taking Isoniazid. I am taking medication in evening
    Guest204- over a year ago - in Isoniazid
  6. link Vdsouza98
    Isoniazid Side Effects
    I am wondering if my taking of Isoniazid (used for TB) can be the cause of acute pain/swelling in my joints which the Dr. has diagonized as Lupus
    Vdsouza98- over a year ago - in Isoniazid
[ Read more Isoniazid posts ]